Anneaux d’entiers stablement libres sur [H 8 ×C 2 ]
Journal de théorie des nombres de Bordeaux, Volume 10 (1998) no. 1, pp. 163-201.

The smallest group which posseses stably free and non free modules is H 8 ×C 2 . In each isomorphism class of such modules one exhibits infinitely many rings of integers. To use the classification done by Swan, we need an explicit construction of normal integral bases for rings of integers of H 8 extensions of . That is done by comparing Martinet’s criterion and Witt’s construction of such extensions.

Le groupe H 8 ×C 2 est le plus petit groupe pour lequel existent des modules stablement libres non libres. On montre que toutes les classes d’isomorphisme de tels modules peuvent être représentées une infinité de fois par des anneaux d’entiers. On applique un travail de classification de Swan, pour cela on doit construire explicitement des bases normales d’entiers d’extensions à groupe H 8 ; cela se fait en liant un critère de Martinet avec une construction de Witt.

@article{JTNB_1998__10_1_163_0,
     author = {Cougnard, Jean},
     title = {Anneaux d{\textquoteright}entiers stablement libres sur $\mathbb {Z}[H_8 \times C_2]$},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {163--201},
     publisher = {Universit\'e Bordeaux I},
     volume = {10},
     number = {1},
     year = {1998},
     zbl = {0924.11093},
     mrnumber = {1827291},
     language = {fr},
     url = {http://archive.numdam.org/item/JTNB_1998__10_1_163_0/}
}
TY  - JOUR
AU  - Cougnard, Jean
TI  - Anneaux d’entiers stablement libres sur $\mathbb {Z}[H_8 \times C_2]$
JO  - Journal de théorie des nombres de Bordeaux
PY  - 1998
DA  - 1998///
SP  - 163
EP  - 201
VL  - 10
IS  - 1
PB  - Université Bordeaux I
UR  - http://archive.numdam.org/item/JTNB_1998__10_1_163_0/
UR  - https://zbmath.org/?q=an%3A0924.11093
UR  - https://www.ams.org/mathscinet-getitem?mr=1827291
LA  - fr
ID  - JTNB_1998__10_1_163_0
ER  - 
%0 Journal Article
%A Cougnard, Jean
%T Anneaux d’entiers stablement libres sur $\mathbb {Z}[H_8 \times C_2]$
%J Journal de théorie des nombres de Bordeaux
%D 1998
%P 163-201
%V 10
%N 1
%I Université Bordeaux I
%G fr
%F JTNB_1998__10_1_163_0
Cougnard, Jean. Anneaux d’entiers stablement libres sur $\mathbb {Z}[H_8 \times C_2]$. Journal de théorie des nombres de Bordeaux, Volume 10 (1998) no. 1, pp. 163-201. http://archive.numdam.org/item/JTNB_1998__10_1_163_0/

[Che] C. Chevalley, Sur certains idéaux dans une algèbre simple, Abh. Math. Sem. Univ. Hamburg 10 (1934), 83-105. | JFM | Zbl

[Co] J. Cougnard, Un anneau d'entiers stablement libre et non libre, Experimental Mathematics 3 n°2 (1994), 129-136. | MR | Zbl

[Cr] T. Crespo, explicit construction of Ãn Type fields, J. of Algebra 127 n° 2 (1989), 452-461. | MR | Zbl

[E] M. Eichler, Über die Idealklassenzahl in gewissen normalen einfachen Algebren, Math. Zeit. 43 (1938), 481-494. | JFM | MR | Zbl

[F1] A. Fröhlich, Artin-Root Numbers and Normal Integral Bases for Quaternion fields, Inventiones Math. 17 (1972), 143-166. | MR | Zbl

[F2] A. Fröhlich, Locally free modules over arithmetic orders, J. reine angew. Math 274/75 (1975), 112-138. | MR | Zbl

[F3] A. Fröhlich, Arithmetic and Galois module structure for tame extensions, J. reine angew. Math 286/287 (1976), 380-440. | MR | Zbl

[F4] A. Frôhlich, Galois module structure of agebraic integers, Springer Verlag (1983). | MR | Zbl

[J] H. Jacobinski, Genera and decomposition of lattices over orders, Acta Math 121 (1968), 1-29. | MR | Zbl

[K] M.E. Keating, On the K-theory of the quaternion group, Mathematika 20 (1973), 59-62. | MR | Zbl

[La] T.Y. Lam, The algebraic theory of quadratic forms, seconde édition, Benjamin (1980). | MR | Zbl

[Ma1] J. Martinet, Modules sur l'algébre du groupe quaternionien, Annales Sci. de l'Ec. normale sup 4 série fasc. 3 (1971), 399-408. | EuDML | Numdam | MR | Zbl

[Ma2] J. Martinet, Sur les extensions à groupe de Galois quaternionien, C.R. Acad. Sc. Paris t. 274 (1972), 933-935. | MR | Zbl

[Ma3] J. Martinet, H8, Algebraic Number Fields, 525-538 édité par A. Fröhlich, Academic Press 1977. | MR | Zbl

[M] J. Milnor, Introduction to algebraic K-Theory, Annals of Math. Studies 72 (1971). | MR | Zbl

[M-N] R. Massy, T. Nuyen Quang Do, Plongement d'une extension de degré p2 dans une surextension non abélienne de degré p3: étude locale-globale, J. für die reine und angew. Math. t. 291 (1977), 149-161. | EuDML | MR | Zbl

[P] C. Batut, D. Bernardi, H. Cohen, M. Olivier, User's Guide to Pari-GP, version 1.39-12 (1995).

[S] J-P. Serre, Modules projectifs et espaces fibrés à fibres vectorielles, Séminaire Dubreil exposén° 23 (1968), 23.01-23.18. | EuDML | Numdam | MR | Zbl

[Sw1] R.G. Swan, Induced representations and projective modules, Ann. of Math. 71 (1960), 552-578. | MR | Zbl

[Sw2] R.G. Swan, Projective modules over group rings and maximal orders, Ann. of Math. 76 (1962), 55-61. | MR | Zbl

[Sw3] R.G. Swan, Strong approximation theorem and locally free modules, dans Ring Theory and Algebra III ed. (1980). | Zbl

[Sw4] R.G. Swan, Projective modules over binary polyhedral groups, J. reine angew. Math. 342 (1983), 66-172. | EuDML | MR | Zbl

[T] M.J. Taylor, On Fröhlich's conjecture for rings of integers of tame extensions, Invent. Math. 63 (1981), 41-79. | EuDML | MR | Zbl

[U] S. Ullom, Normal bases in Galois extensions of number fields, Nagoya Math. J. 34 (1969), 153-167. | MR | Zbl

[W] E. Witt, Konstruktion von Körpern zu vorgegebener gruppe der ordnung pf, J. reine angew. Math. 174 (1936), 237-245. | EuDML | JFM | Zbl